Translator Disclaimer
July 2015 Diffusion-limited aggregation on the hyperbolic plane
Ronen Eldan
Ann. Probab. 43(4): 2084-2118 (July 2015). DOI: 10.1214/14-AOP928

Abstract

We consider an analogous version of the diffusion-limited aggregation model defined on the hyperbolic plane. We prove that almost surely the aggregate viewed at time infinity will have a positive density.

Citation

Download Citation

Ronen Eldan. "Diffusion-limited aggregation on the hyperbolic plane." Ann. Probab. 43 (4) 2084 - 2118, July 2015. https://doi.org/10.1214/14-AOP928

Information

Received: 1 October 2013; Revised: 1 March 2014; Published: July 2015
First available in Project Euclid: 3 June 2015

zbMATH: 1323.60127
MathSciNet: MR3353822
Digital Object Identifier: 10.1214/14-AOP928

Subjects:
Primary: 60K40, 60K99

Rights: Copyright © 2015 Institute of Mathematical Statistics

JOURNAL ARTICLE
35 PAGES


SHARE
Vol.43 • No. 4 • July 2015
Back to Top